Thanks in advance for reading this.
I just got finished at the ER about 4 hours ago and I went in with complaints of chest pain - my left side, under breast bone and into back. I have constant pain that gets worse after laying down and also intermittent painful episodes of spasms or fluttering and it radiates out to the left of my chest. It is at its worst when I wake up in the morning or it awakens me! I'm not totally sure how to explain this. It's been going on since I woke up in tears on Sunday morning with it.
After the doctor ran some tests, blood, x-ray, EKG, liver, basically looking at problems with the heart, pulmonary embolism, and possible pancreas because of previous issues... everything came back normal.
Thus, the doctor diagnosed me with Pleurisy and sent me home and I've been instructed to take ibuprofen. I have been taking it for 5 days now (was taking it before he said to do so) with no improvement, plus I have no problems with breathing.
I have a huge mistrust in ERs and physicians after being sent home two times (in 2004) in 2 separate ERs (one in CA and one in CO) after being diagnosed with heartburn. I had a ton of tests run and they were all the wrong tests. Finally, on my third visit to the ER they found that I had gallstones and one had lodged in my common bile duct and I had pancreatitis. So, every visit to the ER I was having gallbladder attacks and no one found it!
Ever since then I am not one to visit doctors or ERs until I feel it's absolutely necessary.
So, my questions are...
1) is it normal to have Pleurisy with no breathing problems or pain while taking in a breath?
2) will the ibuprofen eventually help with the pain if it is pleurisy?
3) how long does it last?
4) has anyone been diagnosed with pleurisy and then return to the doctor to find out it was something else?
Thank you much!!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?